RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 3, Pages 47–80 (Mi aa668)  

This article is cited in 7 scientific papers (total in 7 papers)

Research Papers

The absence of eigenvalues in the spectrum of ageneralized two-dimensional periodic Dirac operator

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences

Full text: PDF file (1464 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:3, 409–433

Bibliographic databases:

Received: 12.01.2004

Citation: L. I. Danilov, “The absence of eigenvalues in the spectrum of ageneralized two-dimensional periodic Dirac operator”, Algebra i Analiz, 17:3 (2005), 47–80; St. Petersburg Math. J., 17:3 (2006), 409–433

Citation in format AMSBIB
\Bibitem{Dan05}
\by L.~I.~Danilov
\paper The absence of eigenvalues in the spectrum of ageneralized two-dimensional periodic Dirac operator
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 3
\pages 47--80
\mathnet{http://mi.mathnet.ru/aa668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167843}
\zmath{https://zbmath.org/?q=an:1153.35367}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 3
\pages 409--433
\crossref{https://doi.org/10.1090/S1061-0022-06-00911-3}


Linking options:
  • http://mi.mathnet.ru/eng/aa668
  • http://mi.mathnet.ru/eng/aa/v17/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “Ob absolyutnoi nepreryvnosti spektra trekhmernogo periodicheskogo operatora Diraka”, Izv. IMI UdGU, 2006, no. 1(35), 49–76  mathnet
    2. Shen Zhongwei, Zhao Peihao, “Uniform Sobolev inequalities and absolute continuity of periodic operators”, Trans. Amer. Math. Soc., 360:4 (2008), 1741–1758  crossref  mathscinet  zmath  isi  elib  scopus
    3. L. I. Danilov, “Absolyutnaya nepreryvnost spektra mnogomernogo periodicheskogo magnitnogo operatora Diraka”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 1, 61–96  mathnet
    4. Danilov L.I., “On Absolute Continuity of the Spectrum of a 3D Periodic Magnetic Dirac Operator”, Integral Equations Operator Theory, 71:4 (2011), 535–556  crossref  mathscinet  zmath  isi  elib  scopus
    5. L. I. Danilov, “O spektre dvumernogo obobschennogo periodicheskogo operatora Shredingera. II”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 2, 3–28  mathnet
    6. L. I. Danilov, “O spektre periodicheskogo magnitnogo operatora Diraka”, Izv. IMI UdGU, 2016, no. 2(48), 3–21  mathnet  elib
    7. Kuchment P., “An overview of periodic elliptic operators”, Bull. Amer. Math. Soc., 53:3 (2016), 343–414  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:208
    Full text:72
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019